# SDR A6WA201040518

- Difficulty date: July 1, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 27,723 hours, 24,314 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Cracked
- Location: Thrust Reverser
- Component: Thrust Reverser
- Component part number: 22850860802
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG THRUST REVERSER 12 O`CLOCK POSITION CASCADE CRACKED AT 3 LOCATIONS.  REPLACED 12 O`CLOCK POSITION CASCADE ON RT ENG IAW AMM78-33-01.
